# SDR 08FDEA01412

- Difficulty date: April 15, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 30,484 hours, 15,517 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611750
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON PYLON LOWER SPAR CENTER STIFFENER RIB 10 REPAIR PERFORMED IAW, DRAWING R546-10340 AND SB 54-6019, APPROVED BY RAS/AS/0029/2008 ISS A AND EA 6-5450-117165.
